# SDR MALA976562

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 456
- System (JASC): 3442 · Weather Radar System
- Part: Connector
- Condition: Loose
- Location: Radar
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, RADAR WENT INTERMITTENT, THEN INOP, SEEMED TO BE STABILIZATION THAT WAS INOP.  IT WOULD ONLY PAINT A THIN PINK STRIP FROM NOSE TO TOP OF SCREEN.  MAINTENANCE FOUND CANNON PLUG AT PEDESTAL LOOSE.  RESECURED WEATHER RADAR SYSTEM.  OPS CHECK GOOD.
